advertisement
Question
Posted by: Johann | 2006/04/17

peeling skin on scrotum

Hi. The skin on my scrotum seems to be in a cycle of turning leathery and then peeling off. There's no pain when the skin peels off, as it appears to be dead discoloured skin, almost like paper. This started after I went to my gp about a burning feeling on my scrotum, he prescibed an antibiotic (Moxan) and Travocort cream for the burning feeling. Could this peeling of the skin be because of the ointment prescribed? or is there some other cause? Perhaps the same that caused the burning in the first place?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Johann
Yes the peeling can be because of the cream - I think you should see a dermatologist as you probably now have a dermatitis of the scrotum.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement